RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 3, Pages 131–146 (Mi aa1335)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms

A. I. Nazarovab, R. S. Pusevb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:3, 455–466

Bibliographic databases:

Received: 01.03.2013

Citation: A. I. Nazarov, R. S. Pusev, “Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms”, Algebra i Analiz, 25:3 (2013), 131–146; St. Petersburg Math. J., 25:3 (2014), 455–466

Citation in format AMSBIB
\Bibitem{NazPus13}
\by A.~I.~Nazarov, R.~S.~Pusev
\paper Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 3
\pages 131--146
\mathnet{http://mi.mathnet.ru/aa1335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184601}
\zmath{https://zbmath.org/?q=an:1301.60045}
\elib{http://elibrary.ru/item.asp?id=20730211}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 3
\pages 455--466
\crossref{https://doi.org/10.1090/S1061-0022-2014-01299-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924416787}


Linking options:
  • http://mi.mathnet.ru/eng/aa1335
  • http://mi.mathnet.ru/eng/aa/v25/i3/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Nazarov, Yu. P. Petrova, “The small ball asymptotics in Hilbertian norm for the Kac–Kiefer–Wolfowitz processes”, Theory Probab. Appl., 60:3 (2016), 460–480  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. Lifshits, A. Nazarov, “$L_2$-small deviations for weighted stationary processes”, Mathematika, 64:2 (2018), 387–405  crossref  mathscinet  zmath  isi
    3. I. A. Ibragimov, M. A. Lifshits, A. I. Nazarov, D. N. Zaporozhets, “On the history of St. Petersburg school of probability and mathematical statistics: II. Random processes and dependent variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  crossref  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:317
    Full text:80
    References:46
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020